# SDR SIMA20131017008

- Difficulty date: October 17, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 28,116 hours, 23,746 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AT 37000 FT, A TAS COMPARRISON FLAGS ANTI-ICE TURNED ON MANUALLY AND ICE ON WINDSHIELDS IN OVERSPEEDS, OVERHEAD SPS ADVANCE, PLT CAME DOWN 3 DIFFERENT READINGS ON THE CAPT PFD FO, PFD ISIS INSTRUMENT ERRORS AIRSPEED DIFFERENCE BETWEEN F/O, 130 KIAS AND CAPT, 250 KIAS, ISIS 230 KIAS INSTRUMENTS SLOWLY CAME BACK AT 20,000 OUT OF IMC CONDITIONS AND THEY APPEARED TO BE WORKING OK.  PERFORMED OPS CHECK OF ICE DET SYSTEM IAW 30-80-00.  OPS CHECKED GOOD.  PERFORMED OPS CHECK OF A/I SYSTEM IAW 30-00-00 SYS CHECK NORMAL ACFT STATIC PITOT SYSTEM SERVICING IAW 34-13-00.  ACFT OK FOR SERVICE, ALL CHECK PERFORMED WAS OK FOR RETURN TO SERVICE.
